# SDR AALA202502283678

- Difficulty date: February 12, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 43,762 hours, 18,506 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING THE ACCOMPLISHMENTS OF CPCP 57-030-00 TASK, LEFT HAND RAM AIR MODULE BETWEEN BS 500G TO 500H AND STR 22L TO 24L HAS CORROSION. REMOVED CORROSION AT LEFT HAND RAM AIR MODULE BETWEEN BS 500G TO 500H AND STR 22L TO 24L. PER B737-NG SRM 51-10-02.
